# SDR QXEA0100023

- Difficulty date: January 13, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 8,691 hours, 11,822 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Loose
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - AUTO FEATHER WILL NOT TEST. TIGHTENED NR 1 AND NR 2 ENGINE TCS CANNON PLUGS.  AUTOFEATHER SYSTEM POWER SYSTEM TEST GOOD THROUGH DHC-8 ENGINE RIGGING MANUAL 3-63, TEST 6-8.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
